# SDR CALA2013081690486

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 40,957 hours, 17,702 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Inoperative
- Location: Anti Ice Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDOW ANTI-ICE ECAM MESSAGE.  PERFORMED TEST IAW TSM 30 -42-00-810-814.  PERFORMED CFDS RT SLIDING WINDOW SENSOR BAD.
